# SDR IPXA2022091086088

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525039
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN FLOOR STA 394 LBL 38, FLOOR HAS CORROSION. *CORROSION WAS FOUND AT THE SHEAR WEB FROM STA 365 TO STA 395 LBL 38WORKED PER RCD 283541, BLEND OUT AREA FOUND TO BE WITHIN LIMITS PER SRM 53-10-51-1A-2
